MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS
Model Number PCB00
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age/date of birth: unknown/not provided.Sex/gender: unknown/not provided.If implanted, give date: not applicable, as lens was removed/replaced in the initial surgery.If explanted, give date: not applicable, as lens was removed/replaced in the initial surgery.Reporter's last name: unknown/ not provided.(b)(6).Device evaluation: product testing could not be performed as the product was not returned, was discarded by the account.The reported complaint cannot be confirmed.Manufacturing record review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search in complaint system revealed that no other complaint was received for this production order number.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the intraocular lens (model pcb00 14.0 diopter) was not unfolded properly in the eye of the patient.The lens was removed and replaced in the same procedure.There were no surgical interventions such as vitrectomy, incision enlargement or sutures reported.No additional information was provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa (b)(4).

Brand Name
TECNIS ITEC PRELOADED 1-PIECE IOL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9867928
Report Number2648035-2020-00271
Device Sequence Number19650431
Product Code HQL
UDI-Device Identifier05050474558144
UDI-Public(01)05050474558144(17)220426
Combination Product (Y/N)Y
Initial Reporter CountryES
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/30/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/26/2022
Device Model NumberPCB00
Device Catalogue NumberPCB0000140
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 02/24/2020
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date03/23/2020
Supplement Report FDA Received Date10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005